Electron. J. Diff. Equ., Vol. 2010(2010), No. 147, pp. 1-11.

Solutions of fractional diffusion problems

Rabha W. Ibrahim

Using the concept of majorant functions, we prove the existence and uniqueness of holomorphic solutions to nonlinear fractional diffusion problems. The analytic continuation of these solutions is studied and the singularity for two cases are posed.

Submitted April 20, 2010. Published October 18, 2010.
Math Subject Classifications: 34A12.
Key Words: Fractional calculus; majorant function; diffusion problems; holomorphic solution; Riemann-Liouville operators.

Show me the PDF file (226 KB), TEX file, and other files for this article.

Rabha W. Ibrahim
School of Mathematical Sciences
Faculty of Sciences and Technology
UKM, Malaysia
email: rabhaibrahim@yahoo.com

Return to the EJDE web page